CareOne Severe Cold Acetaminophen, Dextromethorphan HBr, Guaifenesin, Phenylephrine HCl

Get an overview of CAREONE SEVERE COLD (acetaminophen, dextromethorphan hbr, guaifenesin, phenylephrine hcl tablet, film coated), including its generic name, formulation (i.e. pill, oral solution, injection, inhaled medicine) and why it’s used. The medication in CareOne Severe Cold can be sold under different names.

Refer to the “Also Known As” section to reference different products that include the same medication as CareOne Severe Cold.

Drug Basics

Brand Name: CareOne Severe Cold

Generic Name: ACETAMINOPHEN, DEXTROMETHORPHAN HBR, GUAIFENESIN, PHENYLEPHRINE HCL

Drug Type: HUMAN OTC DRUG

Route: ORAL

Dosage Form: TABLET, FILM COATED

Data Current As Of: 2019-09-02

active ingredients (in each caplet)

Acetaminophen 325 mg

Dextromethorphan HBr 10 mg

Guaifenesin 200 mg

Phenylephrine HCl 5 mg

purposes

Pain reliever/fever reducer

Cough suppressant

Expectorant

Nasal decongestant

uses

  • temporarily relieves these common cold and flu symptoms:
  • nasal congestion
  • headache
  • cough
  • minor aches and pains
  • sore throat
  • temporarily reduces fever
  • helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive

keep out of reach of children.

Overdose warning: In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

directions

  • do not take more than directed (see Overdose warning)
  • do not take more than 10 caplets in any 24-hour period
  • adults and children 12 years of age and older: take 2 caplets every 4 hours
  • children under 12 years of age: do not use

other information

  • each caplet contains: sodium 4 mg
  • store at 20-25°C (68-77°F)
  • do not use if blister unit is broken or torn

inactive ingredients

croscarmellose sodium, crospovidone, FD&C blue #2 aluminum lake, FD&C red #40 aluminum lake, maltodextrin, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, pregelatinized starch, silicon dioxide, stearic acid, talc, titanium dioxide

questions or comments?

1-800-719-9260

package / label principal display panel

Compare to the active ingredients in Mucinex® Fast-Max® Cold & Flu

SEVERE COLD

Pain Reliever/Fever Reducer-Acetaminophen

Cough Suppressant-Dextromethorphan HBr

Expectorant-Guaifenesin

Nasal Decongestant-Phenylephrine HCl

Maximum Strength

Relieves Aches, Fever & Sore Throat

Controls Cough

Relieves Nasal & Chest Congestion

Thins & Loosens Mucus

For Ages 12+

All in one Relief

Gluten Free

Actual Size

OUR PHARMACISTS RECOMMEND

20 CAPLETS

also known as

This drug label information is as submitted to the Food and Drug Administration (FDA) and is intended for informational purposes only. If you think you may have a medical emergency, immediately call your doctor or dial 911. You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
Search Drugs and Medication

Or Browse by Name